# SDR DHL2003807507

- Difficulty date: October 7, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 84,293 hours, 26,186 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Frame
- Condition: Cracked
- Location: Rt Wing
- Part time: 84,293 hours, 26,186 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING CTR L/E FORMER 0.250 CRACK AT STA XFS 483.750.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  FABRICATED ANGLE DOUBLER IAW SRM 57-2-0 PG 9, 10.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED NEW ANGLE DOUBLER ON RIGHT WING CTR L/E FORMER AT STA XFS 483.750 IAW SRM 57-2-0 PG 9, 10 SRM 51-1-20D PG 9.
